Diophantine equations for Morgan-Voyce and other modified orthogonal polynomials

Thomas Stoll, Robert Tichy

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)11-18
JournalMathematica Slovaca
Volume58
Issue number1
Publication statusPublished - 2008

Fields of Expertise

  • Information, Communication & Computing

Cite this

Diophantine equations for Morgan-Voyce and other modified orthogonal polynomials. / Stoll, Thomas; Tichy, Robert.

In: Mathematica Slovaca, Vol. 58, No. 1, 2008, p. 11-18.

Research output: Contribution to journalArticleResearchpeer-review

@article{e592ac6e32e645408c7e1c1dd7cdb066,
title = "Diophantine equations for Morgan-Voyce and other modified orthogonal polynomials",
author = "Thomas Stoll and Robert Tichy",
year = "2008",
language = "English",
volume = "58",
pages = "11--18",
journal = "Mathematica Slovaca",
issn = "0139-9918",
publisher = "deGruyter",
number = "1",

}

TY - JOUR

T1 - Diophantine equations for Morgan-Voyce and other modified orthogonal polynomials

AU - Stoll, Thomas

AU - Tichy, Robert

PY - 2008

Y1 - 2008

M3 - Article

VL - 58

SP - 11

EP - 18

JO - Mathematica Slovaca

JF - Mathematica Slovaca

SN - 0139-9918

IS - 1

ER -